# SDR FDEA200912144441

- Difficulty date: December 14, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 62,395 hours, 13,288 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - LT WING OTBD FLAP INBD HINGE (WING SIDE) BARREL NUT NR 2B HOLE   EXTERIOR SURFACE.  BARREL NUT NR 2B HOLE EXTERIOR SURFACE AT LT WING OTBD FLAP INBD HINGE (WING SIDE) REWORKED IAW CMM 20-11-02 REVISION 65 AND FOUND WITHIN LIMIT IAW DWG ARC0502, SHEET 4, REVISION BN LIMITS AND CMM 57-44-08 REVISION 24,  FIGURE 604, REWORK LIMIT.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 REVISION 109.
